# SDR AALA201508249008

- Difficulty date: August 22, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 103,063 hours, 35,733 cycles
- Engine: Rroyce RB211535E4
- Engine time: 86,378 hours, 29,337 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: TDH18523002
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 633 EN-ROUTE, DURING CLIMB, CREW RECEIVED AN R REV ISLN VAL STATUS MSG.  THE FLIGHT DECLARED AN EMER & RETURNED TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  METERED THROUGH THRUST REVERSER PRESS SWITCH S331, NO CONTINUITY & SWITCH CHECKED NORMAL.  TROUBLE SHOT FURTHER TO RELAY K10713, 30 SECONDS AFTER STOW COMMAND RELAY RT, IN CONSTANT CLOSED POSITION.  R & R RELAY K10713 IAW WDM 78-36-21.  OPERATED RT THRUST REVERSER SEVERAL TIMES.  NO DEFECTS ARE NOTED AT THIS TIME.
